# SDR MASA2012022034447

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CHAFED ON BOTTOM INBOARD L/E SKIN 1.5"X.5X.7 AND BOTTOM OUTBOARD L/E SKIN .5"X.7"X.7".  REPAIRED IAW REO 690-57-61-032.
